# SDR DALA2017050903686

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SYNCRONIZER ACTUATOR SUPPORTS AT LT ENGINE.  SUPPORTS THREE EAS WERE REPLACED IAW DWG 5938303 REV E AND SRM 51-30-1.
